Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 3, NWS Topeka, KS

May 15, 2020Lyon County, Kansas

NWS Topeka, KS issued this river flood warning at May 15, 2020, 8:39 AM CDT for Lyon County, Kansas. It took effect at May 15, 2020, 7:00 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 8:39 AM CDT (13:39 UTC)
In effect from
May 15, 2020, 7:00 PM CDT
Expired
May 17, 2020, 1:37 AM CDT
In force
31 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Moderate

County Lyon County, KS

The radar

The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Americus (AMCK1). The gauge peaked at 25.01 ft at May 16, 2020, 1:00 AM CDT.

actionminormoderate102005/1505/1605/1705/18
Action stage
21 ft
Minor stage
26 ft
Moderate stage
27 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07179730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

092 
WGUS43 KTOP 151339
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
839 AM CDT Fri May 15 2020

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Neosho River near Americus affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-152138-
/O.NEW.KTOP.FL.W.0003.200516T0000Z-200517T0637Z/
/AMCK1.2.ER.200516T0000Z.200516T1200Z.200516T1837Z.UU/
839 AM CDT Fri May 15 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River near Americus.
* from this evening to late Saturday night.
* At  8:15 AM Friday the stage was 18.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 27.0 feet by Saturday morning.The river will fall 
  below flood stage by Saturday early afternoon.
* Impact...At 27.0 feet...Theater Road, also known as the Americus 
  Road...2 miles south of Americus floods.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-152138-
/O.NEW.KTOP.FL.W.0004.200515T2052Z-200517T1627Z/
/EPRK1.2.ER.200515T2052Z.200516T1200Z.200517T0427Z.UU/
839 AM CDT Fri May 15 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River near Emporia 3nw.
* from this afternoon to Sunday morning.
* At  6:00 AM Friday the stage was 12.6 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 24.0 feet by Saturday morning.The river 
  will fall below flood stage by Saturday before midnight.


&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-152138-
/O.NEW.KTOP.FL.W.0005.200515T1718Z-200518T0028Z/
/NEOK1.2.ER.200515T1718Z.200516T1200Z.200517T0628Z.NO/
839 AM CDT Fri May 15 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River Near Neosho Rapids.
* from this afternoon to Sunday evening.
* At  7:30 AM Friday the stage was 18.5 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 28.3 feet by Saturday morning.The river will fall 
  below flood stage by early Sunday morning.


&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$
3 follow-up statements
568 
WGUS83 KTOP 151413
FLSTOP
Flood Statement 
National Weather Service Topeka KS
913 AM CDT Fri May 15 2020

...The Flood Warning continues for the following streams in Kansas...

  Neosho River Near Neosho Rapids affecting Lyon County

...The Flood Warning continues for the following streams in Kansas..
  Neosho River near Americus affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-160513-
/O.CON.KTOP.FL.W.0003.200516T0000Z-200517T0637Z/
/AMCK1.2.ER.200516T0000Z.200516T1200Z.200516T1837Z.UU/
913 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River near Americus.
* from this evening to late Saturday night.
* At  8:15 AM Friday the stage was 18.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 27.0 feet by Saturday morning.The river will fall 
  below flood stage by Saturday early afternoon.
* Impact...At 27.0 feet...Theater Road, also known as the Americus 
  Road...2 miles south of Americus floods.
* Impact...At 26.0 feet...Minor lowland flooding occurs from along the
  river from Americus to Emporia.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-160513-
/O.CON.KTOP.FL.W.0004.200515T2052Z-200517T1627Z/
/EPRK1.2.ER.200515T2052Z.200516T1200Z.200517T0427Z.UU/
913 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* from this afternoon to Sunday morning.
* At  6:00 AM Friday the stage was 12.6 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 24.0 feet by Saturday morning.The river 
  will fall below flood stage by Saturday before midnight.
* Impact...At 19.5 feet...Prairie Street, north of the bridge, floods.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-160513-
/O.EXT.KTOP.FL.W.0005.200515T1722Z-200518T0028Z/
/NEOK1.2.ER.200515T1722Z.200516T1200Z.200517T0628Z.NO/
913 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* from this afternoon to Sunday evening.
* At  8:30 AM Friday the stage was 18.9 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 28.3 feet by Saturday morning.The river will fall 
  below flood stage by early Sunday morning.
* Impact...At 26.0 feet...Water covers large areas over both banks.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.
* Impact...At 22.0 feet...Low lying areas along the river flood.


&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$
866 
WGUS83 KTOP 152126
FLSTOP
Flood Statement 
National Weather Service Topeka KS
426 PM CDT Fri May 15 2020

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Marais Des Cygnes River above Reading affecting Lyon and Osage 
  Counties

...The Flood Warning continues for the following streams in Kansas...

  Neosho River near Americus affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-161225-
/O.EXT.KTOP.FL.W.0003.200516T0500Z-200516T1845Z/
/AMCK1.1.ER.200516T0500Z.200516T0600Z.200516T0645Z.UU/
426 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River near Americus.
* from late tonight to Saturday afternoon.
* At  3:15 PM Friday the stage was 22.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 26.2 feet by early Saturday morning.The 
  river will fall below flood stage by early Saturday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from along the
  river from Americus to Emporia.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-161225-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-200517T0600Z/
/EPRK1.2.ER.200515T2210Z.200516T0600Z.200516T1800Z.UU/
426 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until late Saturday night.
* At  1:46 PM Friday the stage was 17.0 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 22.9 feet by early Saturday morning.The 
  river will fall below flood stage by Saturday early afternoon.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids.
* Impact...At 19.5 feet...Prairie Street, north of the bridge, 
  floods.
  
&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-161225-
/O.EXT.KTOP.FL.W.0005.000000T0000Z-200517T1434Z/
/NEOK1.2.ER.200515T2224Z.200516T0600Z.200516T2034Z.NO/
426 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* until Sunday morning.
* At  3:30 PM Friday the stage was 20.9 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 23.8 feet by early Saturday morning.The 
  river will fall below flood stage by Saturday afternoon.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.
* Impact...At 22.0 feet...Low lying areas along the river flood.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

KSC111-139-152156-
/O.CAN.KTOP.FL.W.0001.000000T0000Z-200516T0802Z/
/RDNK1.2.ER.200515T1228Z.200515T1716Z.200515T2110Z.NO/
426 PM CDT Fri May 15 2020

The Flood Warning is cancelled for
  The Marais Des Cygnes River above Reading.
* At  4:15 PM Friday the stage was 18.9 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at  4:10 PM Friday.
* Forecast...The river will continue to fall to 7.4 feet by Saturday 
  morning.

&&

LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592




$$
576 
WGUS83 KTOP 160139
FLSTOP
Flood Statement 
National Weather Service Topeka KS
839 PM CDT Fri May 15 2020

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Neosho River near Americus affecting Lyon County

...The Flood Warning continues for the following streams in Kansas...

  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-160209-
/O.CAN.KTOP.FL.W.0003.000000T0000Z-200516T1845Z/
/AMCK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
839 PM CDT Fri May 15 2020

The Flood Warning is cancelled for
  The Neosho River near Americus.
* At  8:15 PM Friday the stage was 24.3 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 24.6 feet 
  early Saturday morning.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-161638-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-200517T0234Z/
/EPRK1.2.ER.200515T2223Z.200516T0600Z.200516T1434Z.UU/
839 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until Saturday evening.
* At  7:56 PM Friday the stage was 20.4 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.1 feet by 
  early Saturday morning. The river will fall below flood stage late 
  Saturday morning.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids.
* Impact...At 19.5 feet...Prairie Street, north of the bridge, floods.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-161638-
/O.EXT.KTOP.FL.W.0005.000000T0000Z-200517T1026Z/
/NEOK1.2.ER.200516T0200Z.200516T1200Z.200516T1626Z.NO/
839 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* until late Saturday night.
* At  7:30 PM Friday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 23.7 feet by Saturday morning.The river will fall below 
  flood stage by late Saturday morning.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 15, 5:32 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 15, 5:32 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
532 AM CDT Fri May 15 2020

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 434 AM CDT Fri May 15 2020

Multiple mid level perturbations streaming eastward over the Central
Plains this morning has resulted in two distinct clusters of
thunderstorms across southern Kansas. While the cluster in southeast
Kansas is progged to continue exiting the area, veering low level
winds and decent mid level moisture advection may allow the
southwest KS convective cluster to spread into portions of
central Kansas later this morning. Given the sharp mid level
instability gradient in our southern areas, effective bulk shear
values close to 35 kts may support a few strong updrafts with
small hail, gusty winds, and brief heavy rainfall. Otherwise it
appears the optimal instability should remain in southern Kansas.

Focus for the afternoon turns to the frontal boundary progged to
lift back northward through the afternoon. Dependent upon morning
convection, there is some uncertainty on where the boundary ends
up by peak heating and therefore any possible convection in the
area. With the exception of the RAP, consensus guidance holds off
on any organized, widespread precipitation developing until the
evening. The last few runs of the HRRR attempt to develop isolated
showers along the warm front by late afternoon, however with
forecast soundings exhibiting a decent EML, have low confidence in
storm development for the late afternoon. Cloud cover south of
Interstate 70 should inhibit highs to the low 70s with upper 70s
in north central Kansas where skies are mostly sunny.

For this evening, isentropic lift increases ahead of an incoming
upper trough ejecting into the northern plains. While certainty is
higher near the sfc low in OK for convection, models are
consistent in developing elevated thunderstorms in the late
evening to overnight period. Storms initially could be strong to
severe with MUCAPE near 1500 J/KG, however weak effective bulk
shear and weakening instability towards the NE border suggest
severe updrafts will gradually merge and weaken as they lift
towards NE. Main hazards with these storms will be hail and gusty
winds. Optimal moisture transport with PWAT values seen on
forecast soundings suggest north central KS could see the highest
rainfall totals overnight. And given the drier antecedent
conditions, have opted to not issue flood headlines at this point.

.LONG TERM...(Saturday through Thursday)
Issued at 434 AM CDT Fri May 15 2020

The main northern stream low exits into the northern plains by
Saturday evening, developing a sfc low off the CO Rockies as a cold
front shifts southeast through northeast Kansas in the late
afternoon to evening time frame. Any lingering convection
Saturday morning may impact the severity of storms by late
afternoon. Therefore overall confidence in location and extent of
severe storms is low at this point. Nonetheless models overall
show decent sfc based instability under an eroding capping
inversion to develop by late afternoon. While effective bulk shear
remains fairly weak, a few severe storms remain possible
especially south of Interstate 70. Forecast soundings show PW
values increasing close to 1.5 inches at this time as well,
increasing the concern for another round of heavy rainfall and
localized flooding Saturday.

Slightly cooler, less humid airmass slides into the region on Sunday
and Monday with highs in the lower 70s and dewpoints in the 50s.
Upper ridging builds into the central CONUS through mid week with
highs gradually increasing to the middle and upper 70s. An incoming
negatively tilted upper trough attempts to break down the ridge by
late week, bringing chances for storms back into the forecast as
highs are likely to be in the 80s Thursday and Friday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 528 AM CDT Fri May 15 2020

Could see brief MVFR visibilities near sunrise, but otherwise
increasing mid level clouds should lift conditons back to VFR at
KTOP/KFOE/KMHK for the afternoon. Easterly winds increase to 10
kts through late afternoon. Added a mention of VCTS aft 05Z as
most short term models increase coverage of TSRA lifting
northward. Increasing moisture advection is evident behind the
frontal boundary as stratus falls to low end MVFR, perhaps IFR
shortly before sunrise, Saturday morning.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until noon CDT today for KSZ054-058-059.

&&

SHORT TERM...22
LONG TERM...22
AVIATION...22
Hazardous weather outlook, May 15, 5:14 AM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
514 AM CDT Fri May 15 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-161015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
514 AM CDT Fri May 15 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Thunderstorms moving east through mid morning could impact
portions of Lyon, Coffey, and Anderson counties. Given the recent
heavy rainfall in the area, localized flash flooding is possible.
The Flash Flood Watch will therefore remain in effect through
early afternoon.

A few strong to marginally severe storms are possible this
evening into the overnight period, especially across central and
portions of north central Kansas. Locally heavy rainfall, hail,
and damaging wind gusts are the main hazards.

Minor flooding is possible along the Mill Creek, Neosho and
Marais Des Cygnes rivers. Please see the latest river statement
for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few severe storms are expected to develop along and near a cold
front late Saturday afternoon and evening. Large hail, damaging
wind gusts, and locally heavy rainfall are likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, May 15, 4:55 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
455 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     FLOOD            3 N EMPORIA             38.45N 96.17W
05/15/2020                   LYON               KS   BROADCAST MEDIA

            REPORT OF A WATER RESCUE AT 2000 BLOCK AND
            K-99 NORTH OF EMPORIA.

&&

JP
Local storm report, May 15, 5:14 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
514 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     FLOOD            4 N EMPORIA             38.46N 96.17W
05/15/2020                   LYON               KS   LAW ENFORCEMENT

            APPROXIMATELY 3 INCHES OF STANDING WATER
            OVER THE ROADWAY JUST NORTH OF ROAD 210 AND
            N HIGHWAY 99.

&&

JP

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:09 PM CDTSpecial Weather StatementTOPDickinson36 min
May 14, 7:15 PM CDTSpecial Weather StatementTOPGeary, Jackson, Pottawatomie30 min
May 14, 7:28 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
May 14, 7:32 PM CDTSpecial Weather StatementTOPMorris28 min
May 14, 7:38 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee52 min
May 14, 7:54 PM CDTSpecial Weather StatementTOPJackson36 min
May 14, 8:00 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee45 min
May 14, 8:15 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris45 min
May 14, 8:17 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie43 min
May 14, 8:19 PM CDTSevere Thunderstorm WarningTOPWabaunsee41 min
May 14, 8:38 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Wabaunsee52 min
May 14, 8:54 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha51 min
May 14, 8:56 PM CDTTornado WarningTOPLyon, Wabaunsee34 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha47 min
May 14, 8:59 PM CDTTornado WarningTOPMorris18 min
May 14, 9:01 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Osage, Shawnee, Wabaunsee44 min
May 14, 9:02 PM CDTFlash Flood WarningTOPJackson3 hr
May 14, 9:23 PM CDTSpecial Weather StatementTOPNemaha37 min
May 14, 9:27 PM CDTTornado WarningTOPLyon33 min
May 14, 9:31 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Morris, Osage, Wabaunsee44 min
May 14, 9:55 PM CDTTornado WarningTOPCoffey, Lyon, Osage35 min
May 14, 10:07 PM CDTSpecial Weather StatementTOPBrown53 min
May 14, 10:08 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage52 min
May 14, 10:16 PM CDTFlash Flood WarningTOPLyon, Morris, Wabaunsee4 hr
May 14, 10:26 PM CDTSpecial Weather StatementTOPJackson64 min
May 14, 10:30 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage60 min
May 14, 10:36 PM CDTFlash Flood WarningTOPBrown3 hr
May 14, 10:49 PM CDTSevere Thunderstorm WarningTOPFranklin41 min
May 14, 10:59 PM CDTSevere Thunderstorm WarningTOPLyon46 min
May 14, 11:02 PM CDTFlash Flood WarningTOPCoffey, Lyon, Osage3 hr
May 14, 11:04 PM CDTTornado WarningTOPLyon26 min
May 14, 11:31 PM CDTSpecial Weather StatementTOPAnderson, Coffey59 min
May 14, 11:39 PM CDTFlash Flood WarningTOPAnderson4 hr
May 14, 11:51 PM CDTAreal Flood WarningTOPJackson3 hr
May 14, 11:51 PM CDTSevere Thunderstorm WarningTOPCoffey39 min
May 15, 12:15 AM CDTSevere Thunderstorm WarningTOPAnderson45 min
May 15, 12:33 AM CDTSpecial Weather StatementTOPAnderson42 min
May 15, 1:23 AM CDTAreal Flood WarningTOPBrown3 hr
May 15, 2:14 AM CDTAreal Flood WarningTOPLyon, Morris, Wabaunsee3 hr
May 15, 2:50 AM CDTAreal Flood WarningTOPCoffey, Lyon, Osage18 hr
May 15, 4:54 AM CDTRiver Flood WarningTOPLyon, Osage15 hr
May 15, 4:54 AM CDTRiver Flood WarningTOPWabaunsee3 hr
May 15, 5:07 AM CDTAreal Flood WarningTOPLyon, Morris, Wabaunsee28 hr
May 15, 8:39 AM CDTRiver Flood WarningTOPLyon51 hr
May 15, 8:39 AM CDTRiver Flood WarningTOPLyon37 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.